Alert archive / California / High Surf Advisories in 2016

High Surf Advisory 7, NWS San Francisco Bay Area, CA

February 10, 20166 counties in California

NWS San Francisco Bay Area, CA issued this high surf advisory at Feb 10, 2016, 1:24 PM PST for 6 counties in California. It took effect at Feb 11, 2016, 12:00 PM PST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2016, 1:24 PM PST (21:24 UTC)
In effect from
Feb 11, 2016, 12:00 PM PST
Expired
Feb 13, 2016, 8:00 PM PST
In force
56 hr
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 9.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2016-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2016-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2098 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

559 
WHUS46 KMTR 102124
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
124 PM PST WED FEB 10 2016

CAZ006-505-509-529-530-111500-
/O.NEW.KMTR.SU.Y.0007.160211T2000Z-160214T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
124 PM PST WED FEB 10 2016

...HIGH SURF ADVISORY IN EFFECT FROM NOON THURSDAY TO 8 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
SURF ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 8 PM PST
SATURDAY. 

* WAVES AND SURF... HIGHLY ENERGETIC FORERUNNER WAVES WITH A
  PERIOD OF 22 TO 25 SECONDS WILL ARRIVE EARLY THURSDAY MORNING
  AND GRADUALLY BUILD THROUGH THURSDAY. BY THURSDAY EVENING...
  WAVES WILL BUILD UP TO 8 FEET AT A PERIOD OF UP TO 19 SECONDS.
  THE SWELL WILL CONTINUE TO INCREASE UP TO 11 TO 13 FEET WITH A
  PERIOD OF 16 TO 18 SECONDS FOR FRIDAY INTO SATURDAY.

* TIMING... FORERUNNER WAVES ARRIVE EARLY THURSDAY AND BUILD
  THROUGH THURSDAY. LARGER SWELL ARRIVES IN THE AREA FOR FRIDAY
  AND SATURDAY.

* IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH
  LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING
  WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG
  RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE
  VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF
  THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES... REMAIN
  VIGILANT AND KEEP DO NOT TURN YOUR BACK TO THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
6 follow-up statements
153 
WHUS46 KMTR 111226
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
426 AM PST THU FEB 11 2016

CAZ006-505-509-529-530-120400-
/O.CON.KMTR.SU.Y.0007.160211T2000Z-160214T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
426 AM PST THU FEB 11 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PST SATURDAY...

* WAVES AND SURF... HIGHLY ENERGETIC FORERUNNER WAVES WITH A
  PERIOD OF 20 TO 21 SECONDS WILL ARRIVE THIS MORNING AND
  GRADUALLY BUILD THROUGH THE DAY. BY THIS EVENING... WAVES WILL
  BUILD UP TO 8 FEET AT A PERIOD OF UP TO 19 SECONDS. THE SWELL
  WILL CONTINUE TO INCREASE UP TO 11 TO 13 FEET WITH A PERIOD OF
  16 TO 18 SECONDS FOR FRIDAY INTO SATURDAY.

* TIMING... FORERUNNER WAVES ARRIVE T0DAY AND BUILD THROUGH THE DAY.
  LARGER SWELL ARRIVES IN THE AREA FOR FRIDAY AND SATURDAY.

* IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH 
  LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING 
  WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF 
  STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. 
  THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY 
  FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL 
  BEACHES... REMAIN VIGILANT AND KEEP DO NOT TURN YOUR BACK TO 
  THE OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
460 
WHUS46 KMTR 112309
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
309 PM PST THU FEB 11 2016

CAZ006-505-509-529-530-120715-
/O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
309 PM PST THU FEB 11 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SATURDAY...

* WAVES AND SURF... A HIGHLY ENERGETIC SWELL HAS MOVED INTO THE
  COASTAL WATERS WITH WAVES EXPECTED TO BUILD OVERNIGHT TO 12 TO
  15 FEET WITH A PERIOD OF 18 TO 20 SECONDS. OCCASIONAL SETS TO 20
  FEET WILL BE POSSIBLE. 

* TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH
  SATURDAY EVENING.

* LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE COAST
  FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS PILLAR
  POINT NEAR HALFMOON BAY...THE SAN FRANCISCO BAR AND CARMEL POINT
  WILL SEE EXCESSIVELY LARGE BREAKING WAVE REACHING 20 TO
  OCCASIONALLY 30 FEET IN HEIGHT.

* IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH
  LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING
  WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG
  RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE
  VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF
  THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES...REMAIN
  VIGILANT AND KEEP DO NOT TURN YOUR BACK TO THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER
WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN
VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER

&&

$$
972 
WHUS46 KMTR 120717
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1117 PM PST THU FEB 11 2016

CAZ006-505-509-529-530-121700-
/O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1117 PM PST THU FEB 11 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SATURDAY...

* WAVES AND SURF... A LONG PERIOD SWELL HAS MOVED INTO THE COASTAL
  WATERS WITH WAVES BUILDING OVERNIGHT TO 12 TO 15 FEET WITH A
  PERIOD OF 18 TO 20 SECONDS. OCCASIONAL SETS TO 20 FEET WILL BE
  POSSIBLE BY DAWN.

* TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH 
  SATURDAY EVENING. 

* LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE 
  COAST FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS 
  PILLAR POINT NEAR HALF MOON BAY...THE SAN FRANCISCO BAR AND 
  CARMEL POINT WILL SEE EXCESSIVELY LARGE BREAKING WAVE REACHING 
  20 TO OCCASIONALLY 30 FEET IN HEIGHT. 

* IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH
  LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING
  WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF STRONG
  RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. THOSE
  VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY FORCE OF
  THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL BEACHES...REMAIN
  VIGILANT AND DO NOT TURN YOUR BACK TO THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER
WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN
VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER

&&

$$
RWALBRUN
082 
WHUS46 KMTR 122003
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1203 PM PST FRI FEB 12 2016

CAZ006-505-509-529-530-131300-
/O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1203 PM PST FRI FEB 12 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST SATURDAY...

* LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE COAST
  FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS PILLAR
  POINT NEAR HALF MOON BAY...THE SAN FRANCISCO BAR AND CARMEL POINT
  WILL SEE EXCESSIVELY LARGE BREAKING WAVES OCCASIONALLY REACHING
  20 TO 30 FEET IN HEIGHT.

* WAVES AND SURF...A LONG PERIOD SWELL HAS MOVED INTO THE COASTAL
  WATERS WITH SWELL HEIGHTS 12 TO 15 FEET WITH A PERIOD OF 18 TO
  20 SECONDS. EXPECT OCCASIONAL SETS UPWARDS OF 20 TO 30 FEET.

* TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH 
  SATURDAY EVENING. 

* IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH 
  LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING 
  WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF 
  STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. 
  THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY 
  FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL 
  BEACHES...REMAIN VIGILANT AND DO NOT TURN YOUR BACK TO THE 
  OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER
WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN
VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER

&&

$$
305 
WHUS46 KMTR 131114
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
314 AM PST SAT FEB 13 2016

CAZ006-505-509-529-530-140400-
/O.CON.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
314 AM PST SAT FEB 13 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

* LOCATIONS...THESE CONDITIONS ARE EXPECTED ALONG THE ENTIRE COAST
  FROM SONOMA COUNTY TO MONTEREY COUNTY. LOCATIONS SUCH AS PILLAR
  POINT NEAR HALF MOON BAY...THE SAN FRANCISCO BAR AND CARMEL
  POINT WILL SEE EXCESSIVELY LARGE BREAKING WAVES OCCASIONALLY
  REACHING 20 FEET IN HEIGHT.

* WAVES AND SURF...A LONG PERIOD SWELL HAS MOVED INTO THE COASTAL
  WATERS WITH SWELL HEIGHTS 11 TO 12 FEET WITH A PERIOD OF 16 TO
  17 SECONDS. EXPECT OCCASIONAL SETS UPWARDS OF 20 FEET.

* TIMING...THIS LARGE SWELL IS ANTICIPATED TO PERSIST THROUGH THIS
  EVENING.

* IMPACTS...THIS ENERGETIC SWELL WILL RESULT IN LARGE SURF WITH 
  LONG LULLS BETWEEN SETS...RAISING THE RISK OF PEOPLE BEING 
  WASHED INTO THE OCEAN BY A WAVE. ALSO THERE IS A RISK OF 
  STRONG RIP CURRENTS...SNEAKER WAVES... AND LARGE SHORE BREAK. 
  THOSE VISITING AREA BEACHES MAY BE UNFAMILIAR WITH THE DEADLY 
  FORCE OF THE PACIFIC OCEAN. FOR THOSE VISITING REGIONAL 
  BEACHES... REMAIN VIGILANT AND DO NOT TURN YOUR BACK TO THE 
  OCEAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING A HEIGHTENED RISK OF SNEAKER
WAVES...STRONG RIP CURRENTS AND LOCALIZED BEACH EROSION. WHEN
VISITING THE BEACH PLEASE KEEP AN EYE ON THE WATER

&&

$$
216 
WHUS46 KMTR 140423
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
823 PM PST SAT FEB 13 2016

CAZ006-505-509-529-530-140530-
/O.EXP.KMTR.SU.Y.0007.000000T0000Z-160214T0400Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
823 PM PST SAT FEB 13 2016

...HIGH SURF ADVISORY HAS EXPIRED AT 8 PM PST THIS EVENING...

SWELL HEIGHTS HAVE DECREASED BELOW ADVISORY CRITERIA THIS EVENING
AND ARE EXPECTED TO CONTINUE GRADUALLY DECREASING OVERNIGHT INTO
SUNDAY. 

AS WE ENTER THE HOLIDAY WEEKEND...THOSE PLANNING TO VISIT AREA
BEACHES WHO MAY BE UNFAMILIAR WITH THE POWER OF THE PACIFIC SHOULD
STILL EXERCISE CAUTION IF PLANNING TO VENTURE CLOSER TO THE OCEAN
SWELL. VIEWING OCEAN SWELL EITHER FROM THE ROCKS OR FROM THE BEACH
CAN BE DANGEROUS. REMEMBER STRONG RIP CURRENTS ARE ONE OF MANY
DANGEROUS ASPECTS OF THE PACIFIC.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 10, 9:47 AM PST, 3 hours 37 minutes earlier.

Area forecast discussion, Feb 10, 9:47 AM PST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
947 AM PST WED FEB 10 2016

.SYNOPSIS...DRY PLEASANT WEATHER WILL CONTINUE THROUGH THE REST
OF THE WEEK. LARGE WESTERLY SWELL WILL BEGIN TO IMPACT THE COAST
THURSDAY RAISING THE RISK OF SNEAKER WAVES AT AREA BEACHES.

&&

.DISCUSSION...AS OF 9:34 AM PST WEDNESDAY...HIGH CLOUDS ARE
PUSHING INTO THE FORECAST AREA THIS MORNING AS A STORM SYSTEM
CONTINUES TO SLOWLY MOVE TOWARDS THE PACIFIC NORTHWEST. GENERALLY
LIGHT WINDS AT THE SURFACE ARE EXPECTED TO INCREASE OUT OF THE
WEST THIS AFTERNOON AS THE SEA BREEZE BECOMES ESTABLISHED. THE
COMBINATION OF THE HIGH CLOUDS MOVING INTO THE AREA AND THE
AFTERNOON SEA BREEZE WILL HELP TO KEEP TEMPERATURES A LITTLE
COOLER THAN OBSERVED YESTERDAY...CLOSER TO SEASONAL NORMS.

THE 0000Z ECMWF AND 1200Z GFS40 HAVE INITIALIZED WELL WITH THE
CURRENT SYNOPTIC WEATHER PATTERN AND REMAIN IN GOOD AGREEMENT
THROUGH AT LEAST THE BEGINNING OF NEXT WEEK. OVER THE PAST FEW
MODEL RUNS...MODEL SOLUTIONS HAVE BEEN TRENDING DRIER OVER OUR
FORECAST AREA. AT THIS POINT WE ARE FORECASTING A HIGH CONFIDENCE
DRY FORECAST THROUGH THE WEEKEND. THE NEXT POSSIBILITY FOR
PRECIPITATION APPEARS TO BE NEXT WEDNESDAY AS A STORM SYSTEM
BEGINS TO IMPACT THE WEST COAST.

&&

.AVIATION...AS OF 09:50 AM PST WEDNESDAY...VFR WITH LIGHT WINDS.
WEAK AFTERNOON SEA BREEZE. FEW TO BKN CLOUDS THROUGH THE TAF
PERIOD AT OR ABOVE 20K FT AGL. HZ POSBL THRU 15-18Z TMRW.

VICINITY OF KSFO...VFR.

SFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.CLIMATE...RECORD HIGHS FOR WEDNESDAY...

CITY NAME       FEB 10TH HIGH AND YEAR
--------------------------------------
KENTFIELD        77 IN 1988
SAN RAFAEL       77 IN 1988
NAPA             76 IN 2006
SAN FRANCISCO    78 IN 1988
SFO AIRPORT      71 IN 1988
OAKLAND MUSEUM   76 IN 1988
OAKLAND AIRPORT  68 IN 2006
RICHMOND         73 IN 2006
LIVERMORE        79 IN 1918
MOUNTAIN VIEW    75 IN 1988
SAN JOSE         75 IN 1988
GILROY           77 IN 2006

MONTEREY         75 IN 2002
SANTA CRUZ       78 IN 1988
SALINAS          78 IN 2002
SALINAS AIRPORT  76 IN 2002
KING CITY        77 IN 2008

&&

.MARINE...AS OF 2:19 AM PST WEDNESDAY...HIGH PRESSURE ANCHORED
OFF THE WEST COAST WILL MAINTAIN LIGHT TO MODERATE WINDS OVER THE
COASTAL WATERS THROUGH MIDWEEK. A MODERATE WEST SWELL IS CURRENTLY
MOVING THROUGH THE AREA. A LARGER LONG PERIOD NORTHWEST SWELL WILL
MOVE THROUGH THE AREA LATE IN THE WEEK.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

PUBLIC FORECAST: LARRY
AVIATION: DRP
MARINE: DRP
CLIMATE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA

Nearby

High Surf Advisories in California, 2016Every high surf advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.